Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sergiox2

Accutane and whiteheads

Recommended Posts

Im at the end of my accutane treatment and my acne has made some nice improvements however, I still have whiteheads. I was wondering on what to do, will accutane get rid of the whiteheads by itself or should I resort to trying to pop them myself? does any one have any 1st hand experience with this? thanks

Share this post


Link to post
Share on other sites

I'm not sure what you'll think about this but it might have been your products? It's just a thought. It's normal to break out until the end of the course.

Edited by shoes

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×